You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1990/56/1
Une nouvelle mesure d'indépendance algébrique pour
α
β
α
β
(
α
β
,
α
β
2
)
Download
PDF
- Une nouvelle mesure d'indépendance algébrique pour $(α^{β},α^{β^{2}})$
Article
Original scientific text
Title
Une nouvelle mesure d'indépendance algébrique pour
α
β
α
β
(
α
β
,
α
β
2
)
Authors
Guy Diaz
1
Affiliations
Saint-Etienne, France
Acta Arithmetica
1990/56/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
25-32
Main language of publication
French
Published
1990
Exact and natural sciences
mathematics